# SDR DXTA200802765

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 9,011 hours, 7,426 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 70 KNOTS THE ANTI-SKID INOP LIGHT CAME ON.  ABORTED THE TAKEOFF.  REMOVED THE LT ANTI-SKID TRANSDUCER WIRE BUNDLE FROM LEFT GEN TO WHEEL WELL CONNECTOR DUE TO OPEN. INSTALLED NEW WIRE BUNDLE IAW CE5650 M/M CH 32-42-00.  OPS CHECKED GOOD.
